# SDR AC2A096517

- Difficulty date: July 14, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,995 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Part serial: 10000236
- Condition: Failed
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY PACK FAILED CAPACITY TEST.  REPLACED BATTERY.
